MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Working element, active, for resection in saline; Rigid endoscope working guide

Olympus Winter & Ibe GmbH Working element, active, for resection in saline; Rigid endoscope working guide
Model Number WA22366A
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Urethral Stenosis/Stricture (4501); Urinary Incontinence (4572)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury

Brand Name
Working element, active, for resection in saline
Common Device Name
Rigid endoscope working guide
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50574021
Report Number9610773-2026-05941
Device Sequence Number13310939
Product Code KNS
UDI-Device Identifier04042761066235
UDI-Public04042761066235
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K030194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA22366A
Device Lot Number23110-0001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A22026A Outer sheath, 26 Fr.; A22040A Inner sheath, for 26 Fr. outer sheath
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexMale